# SDR UPS04M42090

- Difficulty date: February 13, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STABILIZER RIGHT NR 19 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, SIDEWALL & BEARING SURFACE.  CORROSION AT BOTTOM OF RIGHT NR 19 HOLE REMOVED PER SRM 51-21-01 VOL 2 REV 34.  MATERIAL REMOVED 0.079 INCH.  BARREL NUT HOLE REPAIR PER EN1039-04.  BUSHING FABRICATED AND INSTALLED PER EO MD11-5510-19409-D.
